I have been taking Saxenda since April1/16. I have experienced alot of heartburn and now nausea and dizziness. I have had diarreah and the awful tasting burps in the beginning, but, that has subsided. I just increased my dosage to 1.2 on April 22, (because of the severe heartburn) and I am hesitant to increase my injection to the next level, because of the side effects and the red blotchy areas all over my tummy from the injections. What do the red areas indicate and will they go away, as well, will the dizziness and nausea subside?
No responses have yet been posted. Add your response to this question.
- Saxenda Information for Consumers
- Saxenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2016 • 1 answer
Posted 26 May 2016 • 2 answers
Deca-Durabolin - y get red, itchy spreading rashes at injection site- that continue to enlarge? I am
Posted 21 Jun 2016 • 0 answers
Posted 22 Feb 2017 • 1 answer
Posted 29 Jan 2018 • 0 answers